# SDR UALA2011082204498

- Difficulty date: August 21, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 33,161 hours, 13,401 cycles
- Engine: Iae V2522A5
- System (JASC): 2720 · Rudder Control System
- Part: Rudder Pedal
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIALLY CAPTAIN'S RUDDER PEDALS STUCK IN FULL DOWN POSITION.  NOW DOES NOT AUTO EXTEND WITH LEVER ON SPRINGS.  LUBED PER AMM, OPS CHECK'S GOOD.
